# SDR SWI2025F01677

- Difficulty date: October 13, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM UPPER FLANGE EXFOLIATED AROUND FLOORBOARD ANCHOR NUT. FS333 APPROX.  RBL 18   (C-CHECK RO 11/30/2025)REPAIRED CROSSBEAM UPPER FLANGE FS333.00 APPROX RBL18 REF. REO 670-53-21-2729, REV: --, DATED 2025-11-07. COMPLIED WITH ALL THE STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MORE DETAILS.
